Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniqueness of the topology in certain compact groups


Author: T. E. Stewart
Journal: Trans. Amer. Math. Soc. 97 (1960), 487-494
MSC: Primary 22.05
MathSciNet review: 0126500
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0126500-9
PII: S 0002-9947(1960)0126500-9
Article copyright: © Copyright 1960 American Mathematical Society